MAUDE Adverse Event Report: ZIMVIE US CORP LLC OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 10MM; DENTAL IMPLANT

ZIMVIE US CORP LLC OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 10MM; DENTAL IMPLANT
Catalog Number XIFNT410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided, e1: reporter name unknown / not provided.
 
Event or Problem Description
The doctor reports that the dental implant located in position 36 suffered a fracture of the head, making its rehabilitation unfeasible.Only a fragment of the implant was returned.The implant remains in mouth and must be removed in the future, and a new implant installation will be performed, followed by a new crown and trans epithelial abutment.Procedure not completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative.Zimvie received one (1) portion / fragment of the xifnt410, (osseotite® tapered certain® implant 4 x 10mm) for evaluation.Visual evaluation of the as returned device identified the implant fragment with signs of use.The implant fragment appears fractured at the collar region.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number 2019091863.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2019091863 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture implant¿ the customer did submit three (3) x-ray images for the reported event.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors, or customer error.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23510696
Report Number0001038806-2025-03040
Device Sequence Number15869774
Product Code DZE
UDI-Device Identifier00844868021957
UDI-Public(01)00844868021957(17)241008(10)2019091863
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K130949
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/08/2024
Device Catalogue NumberXIFNT410
Device Lot Number2019091863
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age45 YR
Patient SexUnknown
Patient EthnicityNon Hispanic